de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Geometric aspects of the holographic duality

Bykov, D. (2014). Geometric aspects of the holographic duality. Theoretical and mathematical physics, 181(3), 1499-1508. doi:10.1007/s11232-014-0230-6.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-97C2-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0024-AD23-A
Genre: Journal Article

Files

show Files
hide Files
:
TMP181_1499.pdf (Any fulltext), 478KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Bykov, D.1, Author              
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show

Details

show
hide
Language(s):
 Dates: 2014
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1007/s11232-014-0230-6
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Theoretical and mathematical physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York : Consultants Bureau.
Pages: - Volume / Issue: 181 (3) Sequence Number: - Start / End Page: 1499 - 1508 Identifier: ISSN: 0040-5779
CoNE: http://pubman.mpdl.mpg.de/cone/journals/resource/954925449786